The Leray-Schauder index and the fixed point theory for arbitrary ANRs

Andrzej Granas

Bulletin de la Société Mathématique de France (1972)

  • Volume: 100, page 209-228
  • ISSN: 0037-9484

How to cite

top

Granas, Andrzej. "The Leray-Schauder index and the fixed point theory for arbitrary ANRs." Bulletin de la Société Mathématique de France 100 (1972): 209-228. <http://eudml.org/doc/87184>.

@article{Granas1972,
author = {Granas, Andrzej},
journal = {Bulletin de la Société Mathématique de France},
language = {eng},
pages = {209-228},
publisher = {Société mathématique de France},
title = {The Leray-Schauder index and the fixed point theory for arbitrary ANRs},
url = {http://eudml.org/doc/87184},
volume = {100},
year = {1972},
}

TY - JOUR
AU - Granas, Andrzej
TI - The Leray-Schauder index and the fixed point theory for arbitrary ANRs
JO - Bulletin de la Société Mathématique de France
PY - 1972
PB - Société mathématique de France
VL - 100
SP - 209
EP - 228
LA - eng
UR - http://eudml.org/doc/87184
ER -

References

top
  1. [1] ARENS (R. F.) and EELLS (J., Jr). — On embedding uniform and topological spaces, Pacific J. Math., t. 6, 1956, p. 397-403. Zbl0073.39601MR18,406e
  2. [2] BIRKHOFF (G. D.) and KELLOGG (O. D.). — Invariant points in function spaces, Trans. Amer. math. Soc., t. 23, 1922, p. 96-115. MR1501192JFM48.0472.02
  3. [3] BORSUK (K.). — Theory of retracts. — Warszawa, PWN — Polish scientific Publishers, 1967 (Polska Akad. Nauk, Monographie matem., 44). Zbl0153.52905MR35 #7306
  4. [4] BOURGIN (D. G.). — Un indice dei punti, I, II, Atti Acad. naz. dei Lincei, Série 8, t. 19, 1955, p. 435-440 ; t. 20, 1956, p. 43-48. Zbl0073.39706MR17,1120g
  5. [5] BROWDER (F. E.). — On the fixed point index for continuous mappings of locally connected spaces, Summa bras. Math., t. 4, 1960, p. 253-293. Zbl0102.37901MR26 #4354
  6. [6] BROWDER (F. E.). — Fixed point theorems on infinite dimensional manifolds, Trans. Amer. math. Soc., t. 119, 1965, p. 179-194. Zbl0132.18803MR33 #3287
  7. [7] DELEANU (A.). — Théorie des points fixes sur les rétractes de voisinages des espaces convexoïdes, Bull. Soc. math. France, t. 87, 1959, p. 235-243. Zbl0093.36801MR26 #763
  8. [8] DOLD (A.). — Fixed point index and fixed point theorem for euclidean neigh-bourhood retracts, Topology, Oxford, t. 4, 1965, p. 1-8. Zbl0135.23101MR33 #1850
  9. [9] DUGUNDJI (J.). — An extension of Tietze's theorem, Pacific J. Math., t. 1, 1951, p. 353-367. Zbl0043.38105MR13,373c
  10. [10] GRANAS (A.). — The theory of compact vector fields and some of its applications to topology of functional spaces, Rozprawy Matematyczne, Warszawa, n° 30, 1962, 93 pages. Zbl0111.11001MR26 #6743
  11. [11] GRANAS (A.). — Generalizing the Hopf-Lefschetz fixed point theorem for non-compact ANR-s, Symposium on infinite dimensional topology [1967. Bâton Rouge]. Zbl0235.55008
  12. [12] GRANAS (A.). — Some theorems in fixed point theory. The Leray-Schauder index and the Lefschetz number, Bull. Acad. polon. Sc., t. 17, 1969, p. 131-137. Zbl0185.51204MR39 #7588
  13. [13] GRANAS (A.). — Topics in infinite dimensional topology, Séminaire Leray, 9e année, 1969-1970, fasc. 3. 
  14. [14] KNILL (R.). — On the homology of a fixed point set, Bull. Amer. math. Soc., t. 77, 1971, p. 184-190. Zbl0214.49902MR45 #9320
  15. [15] LERAY (J.). — Sur les équations et les transformations, J. Math. pures et appl. 9e série, t. 24, 1945, p. 201-248. Zbl0060.40705MR7,468g
  16. [16] LERAY (J.). — Théorie des points fixes : indice total et nombre de Lefschetz, Bull. Soc. math. France, t. 87, 1959, p. 221-233. Zbl0093.36702MR26 #762
  17. [17] LERAY (J.). — Fixed point index and Lefschetz number, Symposium on infinite dimensional topology [1967. Bâton Rouge]. Zbl0235.55007
  18. [18] LERAY (J.) et SCHAUDER (J.). — Topologie et équations fonctionnelles, Ann. scient. Éc. Norm. Sup., t. 51, 1934, p. 45-78. Zbl0009.07301JFM60.0322.02
  19. [19] NAGUMO (M.). — Degree of mapping in convex linear topological spaces, Amer. J. Math., t. 73, 1951, p. 497-511. Zbl0043.17801MR13,150b
  20. [20] SCHAUDER (J.), — Der Fixpunktsatz in Funktionalraumen, Studia Math., Warszawa, t. 2, 1930, p. 171-196. Zbl56.0355.01JFM56.0355.01

Citations in EuDML Documents

top
  1. Allan L. Edelson, Maria Patrizia Pera, Connected branches of asymptotically equivalent solutions to non-linear eigenvalue problems
  2. Ivo Gamba, A note on the example of J. Andres concerning the application of the Nielsen fixed-point theory to differential systems
  3. Marian Gidea, The Conley index and countable decompositions of invariant sets
  4. Lisa R. Goldberg, John Milnor, Fixed points of polynomial maps. Part II. Fixed point portraits
  5. Aleksander Ćwiszewski, Positive periodic solutions of parabolic evolution problems: a translation along trajectories approach
  6. Lech Górniewicz, On the Lefschetz fixed point theorem
  7. Gilles Fournier, Heinz-Otto Peitgen, Leray endomorphisms and cone maps

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.